question-icon

What causes abdominal pain?

default
Posted on Fri, 11 Jul 2014
Question: I had sexual contact two years ago. I had been having on and off abdominal pain and really bad facial breakouts after 4 months since the contact. I recently got tested for hiv and it result is non reactive. I had a urine test before a few weeks after contact and was found out with trich that i treated with metronidazole 500mg for ten days. Symptoms like discharge and low abdominal pains went away. But then some left abdominal pain is still present. Before it was just painful on my left lower and now it is painful on the upper part too of my abdomen. No other sti or std test done yet. What std could cause this abdominal pain? I heard Chlamidya or Gonorrhea can cause.long term abdominal.pain. I took Azithromycin before so the Chlamidya should have been treated, right? I never took ceftriaxone for possible gonorrhea, if i do have it can ceftriaxone still cure it? The only things that are bothering me are this acne breakouts and persistent abdominal pain. Which std do u think i have. I plan to get std screening soon.
doctor
Answered by Dr. Vjollce Mbiarra (1 hour later)
Brief Answer:
Detailed below.

Detailed Answer:
Hi dear!
I understand your concern.
Abdominal pain is caused from many causes as such infection.
But you cant take ceftriaxone for gonorrhea without doing vaginal swab.
Because taking A/B without prescription have side effects.
Please get checked up by a gyn ,and do a TVS to exclude PCOS,and STD screening.
Women with PCOS(Policystic ovaries) may experience low back pain, and lower quadrant abdominal pain.

Facial breakouts can be due of acne vulgaris or from PCOS.

After you checked by a gyn you can treat your acne in the proper way.

All the best

Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
Answered by
Dr.
Dr. Vjollce Mbiarra

OBGYN, Maternal and Fetal Medicine

Practicing since :2006

Answered : 1572 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes abdominal pain?

Brief Answer: Detailed below. Detailed Answer: Hi dear! I understand your concern. Abdominal pain is caused from many causes as such infection. But you cant take ceftriaxone for gonorrhea without doing vaginal swab. Because taking A/B without prescription have side effects. Please get checked up by a gyn ,and do a TVS to exclude PCOS,and STD screening. Women with PCOS(Policystic ovaries) may experience low back pain, and lower quadrant abdominal pain. Facial breakouts can be due of acne vulgaris or from PCOS. After you checked by a gyn you can treat your acne in the proper way. All the best